On subelliptic manifolds

Shulim Kaliman, Frank Kutzschebauch, Tuyen Trung Truong

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

A smooth complex quasi-affine algebraic variety Y is flexible if its special group SAut(Y) of automorphisms (generated by the elements of one-dimensional unipotent subgroups of Aut(Y)) acts transitively on Y, and an algebraic variety is stably flexible if its product with some affine space is flexible. An irreducible algebraic variety X is locally stably flexible if it is a union of a finite number of Zariski open sets each of which is stably flexible. The main result of this paper states that the blowup of a locally stably flexible variety along a smooth algebraic subvariety (not necessarily equidimensional or connected) is subelliptic, and, therefore, it is an Oka manifold.

Original languageEnglish (US)
Pages (from-to)229-247
Number of pages19
JournalIsrael Journal of Mathematics
Volume228
Issue number1
DOIs
StatePublished - Oct 1 2018

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On subelliptic manifolds'. Together they form a unique fingerprint.

Cite this